# SDR SWAA2019100837627

- Difficulty date: October 4, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 62,002 hours, 36,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 81000
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ESCAPE SLIDE EMERGENCY EXIT LIGHT INOPERATIVE.   R&R LAMP PER AMM.
